MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL CPRP PROCESSING SET USM
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/04/2024, a distributor reported via sems-(b)(4) that an abs-10063 cprp processing set, arthrex angel system, seemed to have an issue with the tubing that did not allow the blood to flow from the "whole blood in" bag.They were able to transfer the blood to another kit and complete their in-office procedure.This was discovered during a procedure, with no reported patient harm.Additional information was received on 12/09/2024: this was in a clinical setting on (b)(6) 2024 for a knee oa injection procedure.There was no visible leaking or damage to the device.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is a possible clot in the disposable kit.

Brand Name
ANGEL CPRP PROCESSING SET USM
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21048759
Report Number1220246-2024-09158
Device Sequence Number14305174
Product Code ORG
UDI-Device Identifier00888867084001
UDI-Public(01)00888867084001(11)240601(17)270531(10)2024060326
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL CPRP PROCESSING SET USM
Device Catalogue NumberABS-10063
Device Lot Number2024060326
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown